# SDR SWAA2025042126513

- Difficulty date: April 19, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N8520Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 42532
- Aircraft time: 27,403 hours, 13,688 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Locked
- Location: Zone 500
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

ON APPROACH; FLAP HANDLE WAS AT 15; FLAP TRAILING EDGE INDICATED LEFT 10; RIGHT TRAILING EDGE INDICATED 5. ON GO AROUND; BOTH TRAILING EDGE FLAPS INDICATED 10. QRH DIRECTED ALTERNATE FLAP (CONTINUED) USAGE TO FLAPS 15. NORMAL BRAKING USED. AUTO BRAKE 3. NORMAL PARK AT GATE RECEIVED FAULT CODES FLIGHT LEG 0: TE FLAP SNSR R 27-52260 L28VDC EXC INV 27-53279 E 28VAC EXC INV 27-53280 ASYM ENABLED 27-81283 FLIGHT LEG -75 FAULT CODES : ASYM ENABLED 27-81283 FLIGHT LEGN-110 FAULT CODES: ASYM ENABLED 27-81283<[01] AHM SHOWS RT FLAP POSITION TRANSMITTER FAILED. R & R RT FLAP POSITION TRANSMITTER REF AMM 27-58-01; R & R FLAP POSITION INDICATOR FOR COMPANY CONVENIENCE REF AMM 27-58-02; R & R FSEU FOR COMPANY CONVENIENCE REF AMM 27-51-01
